# SDR DL72E951129

- Difficulty date: March 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2823W
- Make and model: Boeing 727247
- Aircraft serial: 21328
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Sta 800
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK RT I/B HAS TOOLING DAMAGE ON O/B FLANGE STA 800.  REPAIRED PER SRM 53-10-5 PG27.  FOUND AT HMV.
